Is dark green diarrhea and stomach pain associated with Trazodone?
I went to the doctor last week, and she prescribed me Trazodone to help me sleep. It wasn’t until just a few days ago I started having stomach pain, like someone was stabbing me, and dark green diarrhea, 99% liquid. I looked at different websites and haven’t been able to link the two, so I was wondering if anyone would know?
Answer by mj69catz
Well, I see the diarrhea, but the two may not have a link.
Color on diarrhea (or any bowel movement) can come from other things, such as food you ate. For example, when I drink grape Crystal Light, I get green BMs all the time. You could be looking at a combination of foods and some colorant from the pills.
However, if you are having diarrhea, you should contact your doctor tomorrow.
Answer by Allyson
It could be a side effect of the Trazodone. Contact your doctor and talk to her about this.
Answer by lukkins_fire
Im Having the Same problem Right now. I have to get my stuff sent in so i they can tell me what i have and get to get ride of it.
pain diarrhea:Is dark green diarrhea and stomach pain associated with Trazodone?
- What does green stools in adults indicate?
- Stomach pain, vomiting, diarrhea?
- Help! Vomiting, liquid diarrhea and churning stomach. What is causing this?
- diarrhea with green stool lasting for five days. any advice?
- Help stomach pain and diarrhea?
- Constant Diarrhea and Stomach Pain and remedies to flush my colon?
- I have been suffering from abdominal pain, diarrhea and constipation. i also noticed mucous in my poop. help?
- Symptoms. Started out with a stomach ache, vomiting, diarrhea, eyes look like bleeding, headache. help?
- Q&A: Woke up with a stomach ache, diarrhea, headache, vomiting, and slight fever, why?
- Stomach pain and diarrhea for 4 days. What can help?
Permalink to : http://vomitdiarrhea.info/is-dark-green-diarrhea-and-stomach-pain-associated-with-trazodone.shtml